Alert archive / Illinois / Tornado Warnings in 2024
Tornado Warning 13, NWS Chicago, IL
NWS Chicago, IL issued this tornado warning at May 7, 2024, 2:11 PM CDT for Boone County, McHenry County, Illinois. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2024, 2:11 PM CDT (19:11 UTC)
- Expired
- May 7, 2024, 2:30 PM CDT
- In force
- 19 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Boone County, IL, McHenry County, IL
The radar
The Milwaukee radar (KMKX), 59 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 1:28 PM CDT | Tornado Watch | SPC | 12 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 7.2 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1039 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -98 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
516
WFUS53 KLOT 071911
TORLOT
ILC007-111-071930-
/O.NEW.KLOT.TO.W.0013.240507T1911Z-240507T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Chicago/Romeoville
211 PM CDT Tue May 7 2024
The National Weather Service in Chicago has issued a
* Tornado Warning for...
Northwestern McHenry County in northeastern Illinois...
Northeastern Boone County in north central Illinois...
* Until 230 PM CDT.
* At 211 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Sharon, or 7 miles northwest of Harvard, moving
northeast at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
northwestern McHenry and northeastern Boone Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4242 8874 4249 8884 4249 8857
TIME...MOT...LOC 1911Z 243DEG 32KT 4247 8875
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Yack3 follow-up statements
937
WWUS53 KLOT 071919
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville
219 PM CDT Tue May 7 2024
ILC007-111-071930-
/O.CON.KLOT.TO.W.0013.000000T0000Z-240507T1930Z/
McHenry IL-Boone IL-
219 PM CDT Tue May 7 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
NORTHWESTERN MCHENRY AND NORTHEASTERN BOONE COUNTIES...
At 219 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Walworth, or near Harvard, moving northeast at 40
mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northwestern McHenry and northeastern Boone Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4243 8871 4249 8876 4249 8857
TIME...MOT...LOC 1919Z 245DEG 34KT 4250 8864
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Yack683
WWUS53 KLOT 071923
SVSLOT
Severe Weather Statement
National Weather Service Chicago/Romeoville
223 PM CDT Tue May 7 2024
ILC007-071933-
/O.CAN.KLOT.TO.W.0013.000000T0000Z-240507T1930Z/
Boone IL-
223 PM CDT Tue May 7 2024
...THE TORNADO WARNING FOR NORTHEASTERN BOONE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CDT for northeastern
Illinois.
&&
LAT...LON 4245 8866 4249 8869 4249 8857
TIME...MOT...LOC 1923Z 242DEG 30KT 4251 8861
$$
ILC111-071930-
/O.CON.KLOT.TO.W.0013.000000T0000Z-240507T1930Z/
McHenry IL-
223 PM CDT Tue May 7 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
NORTHWESTERN MCHENRY COUNTY...
At 223 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Walworth, or near Williams Bay, moving northeast at
35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northwestern McHenry County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4245 8866 4249 8869 4249 8857
TIME...MOT...LOC 1923Z 242DEG 30KT 4251 8861
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Yack436 WWUS53 KLOT 071929 SVSLOT Severe Weather Statement National Weather Service Chicago/Romeoville 229 PM CDT Tue May 7 2024 ILC111-071939- /O.EXP.KLOT.TO.W.0013.000000T0000Z-240507T1930Z/ McHenry IL- 229 PM CDT Tue May 7 2024 ...THE TORNADO WARNING FOR NORTHWESTERN MCHENRY COUNTY WILL EXPIRE AT 230 PM CDT... The storm which prompted the warning has moved out of the area. Therefore, the warning will be allowed to expire. A Tornado Watch remains in effect until 800 PM CDT for northeastern Illinois. && LAT...LON 4245 8866 4249 8869 4249 8857 TIME...MOT...LOC 1929Z 243DEG 32KT 4253 8856 $$ Yack
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at May 7, 1:00 PM CDT, 1 hour 11 minutes earlier. Its key messages:
- Thunderstorms expected this morning, which may produce gusty winds and/or small hail.
- A second round of scattered thunderstorms is likely this afternoon, with the highest confidence east and southeast of the I-55 corridor. A few of these afternoon storms could become severe with large hail and damaging winds as the primary hazards.
- Another round of storms may develop late Wednesday, some of which could be strong to severe, mainly south of I-80 into central IL/IN.
Area forecast discussion, May 7, 1:00 PM CDT, 1 hour 11 minutes before
Area Forecast Discussion National Weather Service Chicago/Romeoville, IL 100 PM CDT Tue May 7 2024 .KEY MESSAGES... - Thunderstorms expected this morning, which may produce gusty winds and/or small hail. - A second round of scattered thunderstorms is likely this afternoon, with the highest confidence east and southeast of the I-55 corridor. A few of these afternoon storms could become severe with large hail and damaging winds as the primary hazards. - Another round of storms may develop late Wednesday, some of which could be strong to severe, mainly south of I-80 into central IL/IN. && .MESOSCALE UPDATE... Issued at 1259 PM CDT Tue May 7 2024 We're closely monitoring for an increased severe weather threat within the CWA through the mid to late afternoon. The area of greatest concern is across northwest Indiana where there is a more distinct tornado threat. The threat for damaging hail has also increased further northwest in the CWA, encompassing much of if not the entire Chicago metro area. Our window of severe weather potential is approximately from 1-5PM CDT. 17-18z analysis indicated a deep occluding surface low across the ND/SD border, its warm front lifting into southern Wisconsin, and its cold front back across eastern Iowa. A seasonably warm and moist air mass has developed across the warm sector, with temperatures in the 70s and dew points in the mid 60s, except across our far northwest (upper 60s) and the northeast IL shore (50s and 60s due to onshore winds). Elevated convection is ongoing across northwest Illinois, where a hail and gusty wind threat is present. This area will continue to be monitored for severe hail up to 1" or so in diameter. A warning was recently issued for Ogle County. The main focus for the more appreciable severe threat will be spurred by strong large scale ascent (mid-level PVA and height falls and upper jet support) and cold frontal convergence. Given already weak and eroding MLCINH, isolated cells across west central IL at the top half of the noon hour may be the beginnings of the anticipated convection ahead of the cold frontal zone. While surface winds had been backed, we're seeing an anticipated veering to southwesterly taking place across northern and central Illinois. Effective bulk shear of 60+ kt, steepening mid-level lapse rates, sizable CAPE in the hail growth zone, and straightening hodographs with decreased low level shear present a favorable setup for splitting supercells with damaging hail as their main threat, some of which could be significant. As such, in the 1630z SPC outlook update, severe hail probs have been spread farther northwest, and include the potential for 2"+ stones. Near and east of I-57 in eastern Illinois and particularly across northwest Indiana is the area most likely to have a ~2-3 hour overlap of more backed southerly breezy southerly surface winds, strong low level shear with decent low-level hodograph curvature, 100-150 J/kg of 0-3 km MLCAPE, and aforementioned very strong deep layer bulk shear and steepening mid-level lapse rates. Supercells in this corridor certainly could be supportive of all hazards, including tornadoes. Given the shorter residence time of the most favorable parameter space, confidence in significant (EF-2+) tornado occurrence within the CWA is on the lower side and appears more favored just east and southeast of the CWA, though given the conditional sig-tor potential, SPC's 10% hatched tornado probs appear appropriate. Farther north and west, certainly can't rule out a brief tornado threat, though the shortening and straightening hodographs seem to be a key limiting factor. The cold front passage this afternoon will quickly end the severe threat by 5 PM CDT or so. Castro && .DISCUSSION... Issued at 344 AM CDT Tue May 7 2024 Through Wednesday Evening: Early morning Midwest radar mosaic depicts an extensive north- south linear MCS propagating east-northeast across eastern IA/MO. This MCS, associated with a potent negative-tilt mid- level short wave and surface cold front spreading east from the mid/upper Missouri Valley, will continue to push into northern IL and the WFO LOT forecast area after 5 am. The surface cold front was in the process catching up to a warm front stretching from IA into central IL, which should allow storms to become slightly elevated farther east into IL, which along with the gradual diurnal decrease in low-level instability should result in a slow weakening trend as it moves into our area. Despite these trends, localized sub-severe gusty surface winds up to 50 mph will likely still be possible across our western cwa as this line arrives. While a few isolated to widely scattered cells may develop ahead of the line within increasing warm advection flow, the main line of storms should reach the Chicago metro area around 7-8 am. The convective outflow/cold pool footprint from these morning storms will stabilize low levels through midday, with some question remaining regarding location/extent of diurnal destabilization across the forecast area this afternoon. Kinematics certainly favor the potential for strong to severe storms, with the mid-level short wave trough steepening mid- level lapse rates and a 75+ kt mid-level jet spreading across the area. Guidance continues to indicate the bulk of morning convection clearing the area around noon, with around 1000 J/kg of MLCAPE developing by early afternoon. CAMs depict at least widely scattered to scattered thunderstorm redevelopment early- mid afternoon, though location and evolution is of somewhat low confidence. Severe storms are possible area-wide this afternoon with all hazards possible, though areas east/southeast of the I-55 corridor look to have a higher overall and higher tornado threat better low-level instability and stronger shear as the mid-level jet spreads east. The window for greatest severe threat is roughly from 1-2 pm through about 5 pm, with storms becoming more isolated thereafter. Coverage may be a bit better across northwest IL and along the IL/WI border late in the afternoon. Generally quiet weather is expected tonight into Wednesday morning, as the mid-level short wave lifts northeast of the area and short wave mid-level ridging develops overhead. Breezy southwest winds later today will diminish overnight, as weak surface high pressure slides across the area. Another round of showers and thunderstorms is expected to develop Wednesday afternoon into Wednesday night, as the next short wave approaches the area. A surface low pressure wave is expected to develop along the cold/stationary front which will trail across the southern Plains in association with this wave, which will then propagate northeast into the mid-Mississippi Valley by Wednesday evening. Renewed warm advection return flow will help push the front north across central IL/IN as a warm front during the period, with showers and thunderstorms developing northeast into the forecast area during the afternoon. Details remain somewhat unclear with the track of the surface wave and frontal position by Wednesday evening, with various guidance showing quite a bit of spread. A more northerly low/warm front track into our southern cwa would likely present a greater severe weather threat. Ratzer Late Wednesday Night through Monday: A mid-level trough extending southwest across Quebec and southern Ontario will phase with a mid-level low over the Missouri Valley Wednesday night. As the phasing wave crosses the area on Thursday, a residual low to mid-level TROWAL combined with PWATs around 1" and a deep layer favoring warm rain processes supports the potential for a low-end localized band of heavy rain (1-2") across portions of northern Illinois into southern Wisconsin late Wednesday night into Thursday. Outside of this band, scattered diurnally enhanced showers and perhaps a few storms are expected. After a quick-moving ridge yields dry and seasonable temps on Friday, another upper-level low is progged to cross the western Great Lakes on Saturday. Anomalously cold mid-level temps shifting across the area through the day will yield scattered showers and storms, with some stronger cores likely producing locally strong wind gusts. Diverging solutions by early next week with regards to handling of the departure of Saturday's upper low and a building ridge to the west greatly diminishes the forecast by early next week. Kluber && .AVIATION /18Z TAFS THROUGH 00Z THURSDAY/... Issued at 1259 PM CDT Tue May 7 2024 Key Aviation Messages: - Scattered TSRA, possibly locally severe this afternoon - SE winds shifting SW and gusting over 20 knots around 19Z Satellite analysis depicts MVFR clouds growing in depth to become more concerning for thunderstorm expansion across NE Illinois in the 18z-19z hour and then expanding into NW Indiana after 19z or so. The storms in around Chicago and points westward do pose a threat for hail along with winds in excess of 35 kt. The main window for storms will continue until about 23-0z, longest in NW Indiana, with the main window for the Chicago terminals through 2230z. VFR conditions will return behind the storms this evening, with initially breezy SW winds easing overnight. Winds will shift southeasterly and then easterly through the late morning into the afternoon Wednesday. Another batch of precipitation will shift toward NE Illinois later in the day. Confidence in thunder toward the tail end of the 30 hr TAF is still below 30 percent. KMD && .LOT WATCHES/WARNINGS/ADVISORIES... IL...None. IN...None. LM...None. && Visit us at weather.gov/chicago
Hazardous weather outlook, May 7, 12:55 PM CDT, 1 hour 16 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Chicago/Romeoville IL
1255 PM CDT Tue May 7 2024
ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-081800-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
1255 PM CDT Tue May 7 2024 /155 PM EDT Tue May 7 2024/
This Hazardous Weather Outlook is for portions of north central
Illinois...northeast Illinois and northwest Indiana.
.DAY ONE...This Afternoon and Tonight.
Weather hazards expected...
Elevated Thunderstorm Risk...with an associated:
Elevated Tornado Risk, mainly across northwest Indiana.
Elevated Hail Risk...up to 2.5 inches in diameter.
Limited Damaging Wind Risk...up to 60 mph.
Limited Flooding Risk.
DISCUSSION...
Scattered to numerous thunderstorms ahead of a cold front will
present a threat for severe weather through about 5 PM CDT. The
primary severe weather hazard appears to be damaging to locally
destructive hail. There is also a threat for tornadoes,
particularly near and east of I-57 in eastern Illinois across
northwest Indiana. Localized straight line wind damage may also
pose some threat from severe storms. Finally, downpours in
thunderstorms may cause ponding on some roads.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Wednesday...
Limited Severe Thunderstorm Risk, mainly south of I-80.
Limited Flooding Risk, mainly south of I-80.
Thursday through Saturday...
Limited Thunderstorm Risk.
Monday...
Limited Thunderstorm Risk.
.SPOTTER INFORMATION STATEMENT...
Spotter reports will likely be needed this afternoon.
GENERAL STORM MOTION OF THE DAY:
Moving toward the northeast at 50 mph.
LMZ740>745-081800-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
1255 PM CDT Tue May 7 2024
This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.
.DAY ONE...This Afternoon and Tonight.
Weather hazards expected...
Waterspout Risk.
Elevated Thunderstorm Risk...with an associated:
Elevated Hail Risk...up to 2.5 inches in diameter.
Limited Waterspout Risk.
Limited Thunderstorm Wind Gust Risk...up to 50 knots.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Wednesday...
Limited Severe Thunderstorm Risk.
Thursday and Friday...
Hazardous conditions for small craft are likely.
Limited Thunderstorm Risk.
Saturday...
Limited Thunderstorm Risk.
Monday...
Limited Thunderstorm Risk.
Castro
Visit us at www.weather.gov/chicago
Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicagoIn the hours before
Local storm report, May 7, 12:55 PM CDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Chicago IL
1255 PM CDT Tue May 7 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 PM Hail 3 NW Adeline 42.17N 89.54W
05/07/2024 M0.75 Inch Ogle IL Public
&&Local storm report, May 7, 1:49 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Chicago IL
149 PM CDT Tue May 7 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM Hail 1 NE Channahon 41.44N 88.22W
05/07/2024 E0.88 Inch Will IL Emergency Mngr
mostly pea sized to dime, with larger mixed
in.
&&
sbLocal storm report, May 7, 1:55 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Chicago IL
155 PM CDT Tue May 7 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM Hail 1 NW Joliet 41.53N 88.09W
05/07/2024 E0.75 Inch Will IL Public
Report from mPING: Dime (0.75 in.).
0153 PM Hail 1 SW Evergreen Park 41.71N 87.72W
05/07/2024 E0.75 Inch Cook IL Public
Report from mPING: Dime (0.75 in.).
&&Local storm report, May 7, 2:10 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Chicago IL
210 PM CDT Tue May 7 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM Hail 1 SW Evergreen Park 41.71N 87.72W
05/07/2024 E1.00 Inch Cook IL Public
Report from mPING: Quarter (1.00 in.).
&&The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 6:17 AM CDT | Special Weather Statement | LOT | Lee | 43 min |
| May 7, 6:40 AM CDT | Special Weather Statement | LOT | LaSalle | 50 min |
| May 7, 6:55 AM CDT | Special Weather Statement | LOT | Lee, Ogle | 50 min |
| May 7, 7:32 AM CDT | Special Weather Statement | LOT | Grundy | 43 min |
| May 7, 12:57 PM CDT | Severe Thunderstorm Warning | LOT | Ogle | 33 min |
| May 7, 1:22 PM CDT | Severe Thunderstorm Warning | LOT | Grundy | 38 min |
| May 7, 1:37 PM CDT | Severe Thunderstorm Warning | LOT | Kendall, Will | 38 min |
| May 7, 1:47 PM CDT | Special Marine Warning | LOT | 88 min | |
| May 7, 2:03 PM CDT | Severe Thunderstorm Warning | LOT | Boone, McHenry, Winnebago | 27 min |
| May 7, 2:09 PM CDT | Severe Thunderstorm Warning | LOT | Cook, Will | 36 min |
| May 7, 2:19 PM CDT | Special Marine Warning | LOT | 68 min | |
| May 7, 2:28 PM CDT | Areal Flood Advisory | LOT | Boone, Ogle, Winnebago | 3 hr |
| May 7, 2:28 PM CDT | Areal Flood Advisory | LOT | Cook | 3 hr |
| May 7, 2:29 PM CDT | Severe Thunderstorm Warning | LOT | McHenry | 17 min |
| May 7, 2:49 PM CDT | Special Marine Warning | LOT | 39 min | |
| May 7, 3:54 PM CDT | Special Marine Warning | LOT | 81 min | |
| May 7, 4:08 PM CDT | Special Marine Warning | LOT | 58 min | |
| May 7, 4:15 PM CDT | Special Marine Warning | LOT | 33 min | |
| May 7, 6:51 PM CDT | Severe Thunderstorm Warning | LOT | LaSalle, Lee, Ogle | 54 min |
Nearby
Tornado Warnings in Illinois, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.